Topic: Medication Issues

Created By: juperee | 2006-05-05 06:59 | 381 Views | 2 Comments

I started Keppra (250mg twice a day) on March 30, and at that time I struggled with side effects. Mainly these were dizziness, tiredness, and little coordination problems. I also had some nausea...

Created By: quirky | 2006-05-03 12:09 | 400 Views | 8 Comments

Hi

I was just wondering if it would be possible to come off the meds eventually altogether?

I have been taking meds since I was 14 and I am now nearly 30.
I developed epilepsy...

Created By: WendyBendy | 2006-05-02 11:19 | 438 Views | 6 Comments

I was just wondering what kind of medications everyone is taking. My new doctor wants me to get off of Dilantin (have been on for 8 years). He says that the long term effcts are horrible. I tried...

Created By: SarahV | 2006-05-01 10:21 | 1356 Views | 4 Comments

My husband has epilepsy, and has been on Lamictal since January 2006. Prior to going on the medication, he was the healthiest man I had ever known. He does not have any recollection of ever being...

Created By: pinkangel_82 | 2006-04-30 08:48 | 44992 Views | 60 Comments

Hi

I am in the process of withdrawing keppra and nothing to introduce. I am just curious if there is anyone on this site who has already done been through it and what sort of side effects...

Created By: balletkat | 2006-04-29 13:41 | 375 Views | 3 Comments

I have started taking Lyrica in the last month and I am wondering if anyone else is on it? It is a fairly new drug, FDA approve June 2005, so I don't know many who are on it. Let me know if you...

Created By: what-was-the-question | 2006-04-27 19:10 | 293 Views | 0 Comments

anyone on regulardepoke?
has anyone taken regular depokote for many many plus years? Then went off of it and took keppra and lamactal for like 8 months. Then got off of it and put on...

Created By: parentbaby | 2006-04-25 15:18 | 641 Views | 4 Comments

Hi there.

I have been living in the USA since Novemeber. I had brought over 5 months supply of medicine from the UK and have now run out. My Doctor has prescribed Depakote. In the UK I was...

Created By: evansmom | 2006-04-25 09:55 | 370 Views | 2 Comments

My 1yr old son was put on Depakene in march it has helped so much. But the DR upped the dosage yesterday and now he is just cranky now all of the time there is nothing I can do to help him. Is...

Created By: ekoorb | 2006-04-24 21:50 | 394 Views | 3 Comments

Is anyone's child who is on Topomax having any behavior issues? My daughter takes one capsule each night (half dose) and if she is tired or out of routine, the meds seem to affect her moods/...

Created By: rloves4 | 2006-04-20 00:25 | 553 Views | 5 Comments

Hello everyone Donald has been in the hospital 2 times for grand mals lethargic, not able to walk, all because of very low sodium levels!! this last hospital stay he was almost in a coma. He...

Created By: alismom | 2006-04-19 20:00 | 542 Views | 0 Comments

Has anyone been on Lamictal with breakthrough seizures and had Zonegran added to the Lamictal? My daughter is on 500 mg. daily of Lamictal and now also 200 mg. Zonegran which will be increased to...

Created By: pinkangel_82 | 2006-04-17 16:24 | 611 Views | 6 Comments

Hi there

The meds I was taking are 1000 mg Tegretol, 20 mg Clobazam, 3000 mg Keppra. At present though, I have reduced keppra down to 1750 mg and introduced 125 mg Topamax over a matter of...

Created By: ledie | 2006-04-15 14:58 | 784 Views | 1 Comment

Hello all,
I was wondering what the deal is with Dilantin and mood swings??? I have been on Dilantin for 6 months now and I still get mild seizures and my mood swings are astronomical! One...

Created By: Jana33 | 2006-04-11 14:37 | 362 Views | 2 Comments

I'M TAKING TRILEPTAL 300MG TWICE A DAY AND SO FAR NO SIDE AFFECT. I'M AFRAID IF THE DOCTOR RAISE THE DOSE IT WILL MAKE ME SICK. CAN ANYONE TELL ME WHAT KIND OF SIDE EFFECT IT CAN CAUSE IF THE DOSE...

Created By: niksmom | 2006-04-09 18:51 | 308 Views | 1 Comment

My 2 y.o. son is on lamicatal--just started a month ago and we are in the slow ramp-up phase. My son is now on 10mg/day (he only weighs 26 pounds) and we are increasing 5mg per two weeks until we...

Created By: Dee2006 | 2006-04-09 15:03 | 449 Views | 3 Comments

Hey!
I have been on topamax since about sept or oct. of 2005. I was on 100 mg a day and lost 13 pounds. For me that was a good bit. Being 5'2 and when I started the medication I was only...

Created By: jflem1970 | 2006-04-08 16:31 | 314 Views | 0 Comments

Over the past year I have tried to come off Zonegran two different times with horrid results. Extreme anxiety, panick attacks, fear of death, etc. The first time I was coming off it to go onto...

Created By: andy m | 2006-04-07 05:33 | 2359 Views | 6 Comments

Since changing to Keppra combined with epilim and Clobazam I have been having the most tripped out vivid dreams. You know you're in a dream, you tell yourself you're in a dream but you can't get...

Created By: skootch1229 | 2006-04-06 14:43 | 448 Views | 7 Comments

Hi. My 4 1/2 year old son was just yesterday diagnosed with childhood absense epilepsy. I have noticed for a while that he at times seems in his own world, or that he doesn't always answer when...

Pages